# SDR AALA2019032109001

- Difficulty date: March 19, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 8,147 hours, 3,111 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU BLEED,  CABIN ODOR DURING ALL PHASES OF FLIGHT.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE ACCOMPLISHED CARD 05-96-70, AND FIM 05-96-70, AND 05-96-71.  FOUND THE RIGHT RECIRULATION FAN CIRCUIT BREAKER TRIPPED.  RESET THE CIRCUIT BREAKER AND CHANGED THE FILTER IAW CARD 1907.  ACCOMPLSHED AN OPS CHECK IAW AMM 21-21-00-710-001-A.  RAN ENGINES,  FULL HOT AND FULL COLD FOR 30 MINUTES. NO ODORS NOTED.
